# SDR USAA060805

- Difficulty date: June 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1016 LBL 6 TO LBL 26 CORRODED.  REMOVED DAMAGE AND INSTALLED TWO REPAIR STRAPS IAW SRM 53-00-51 FIG 201 LEVEL 1 C53-107-01, DEFECT SIZE: .5 X .75 INCH.
